| Model Number |
1723633 |
| Medical Device Problem Code |
Operating System Becomes Nonfunctional (2996)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
Event or Problem Description
Customer reported table has stopped functioning.This report was filed in our complaint handling system as complaint#: (b)(4).
Event or Problem Description
Customer reported table has stopped functioning.This report was filed in our complaint handling system as complaint #(b)(4).
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure "table has stopped functioning" could confirmed during the inspection.It was identified that the cable from a motor to the column controller was loose.During the service record review, it was noticed the device was repaired a month ago and the motor was exchanged.The cable was obviously not reconnected correctly when the motor was replaced or was accidentally loosened.A component-related failure or systematic design error can be excluded.The failure was resolved by reconnecting cable and the device was working as intended.Based on this, not further actions are required.